# SDR R61A20100531

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 16,407 hours, 11,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED WHEN DOING AFT LAV FIRE TEST, THE RAINBOW LIGHTS WERE INOP.  MAINTENANCE PLACED ON MEL 26-14-00-1.
